# SDR DHL9880319C

- Difficulty date: August 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Missing
- Location: Left Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, LT WING UPPER SURFACE AT REAR SPAR  STA APPROX 337 MISSING SHEETMETAL.  FABRICATED NEW SECTION OF STRIP AND INSTALLED PER SRM 51-1-8, 20 BY .25, N/R 754.
